# SDR UALA2012021000810

- Difficulty date: February 10, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 66,230 hours, 9,380 cycles
- Engine: Pwa PW40903
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Faulty
- Location: Gear Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF GEAR HANDLE WOULDN'T RAISE FOR SEVERAL SECONDS.RAISED ON 3RD REPLACED ALT BRAKE PRESS TRANSDUCER M32225 PER FIM AND REPLACED LANDING GEAR HANDLE MODULE.  ALL OPS CHECKS OKAY.
